# SDR FDKA200608192

- Difficulty date: August 6, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 14,368 hours, 12,985 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 6173 JFK - CREW ABORTED TAKEOFF DUE TO BRAKE DEGRADED MESSAGE.  THE SYSTEM WAS RESET AND MESSAGE CLEARED, OPS CHECK NORMAL.
